| Model Number |
900161 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
Event or Problem Description
Per customer: leaking from housing/handpiece.Per repair tech: no defects found.Tested ok.Repair log: (b)(4).Ll-co2 cryosurgical sys 900161.E-complaint- (b)(4).
Event or Problem Description
Leaking from housing/handpiece.1216677-2021-00130-1 ll-co2 cryosurgical sys 900161 e-complaint (b)(4).
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples *analysis and findings complaint (b)(4).Distribution history: this complaint unit was manufactured at csi on 2/25/2016 under wo #(b)(4) and shipped on 2/26/2016.Manufacturing record review: dhr 200634 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: this unit was returned for damage in 2017.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the product tested to specification as the device was found to meet all visual and functional test specifications.Root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action the unit was tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? no.